American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Jeroen Sijsling. Arithmetic $(1;e)$-curves and Bely\u{\i} maps. Math. Comp. 81 (2012) 1823-1855.
Abstract, references, and article information   
View Article: PDF

[2] A. Bourget and T. McMillen. On the distribution and interlacing of the zeros of Stieltjes polynomials. Proc. Amer. Math. Soc. 138 (2010) 3267-3275. MR 2653956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part I: Linear left-invariant diffusion equations on $SE(2)$. Quart. Appl. Math. 68 (2010) 255-292. MR 2663001.
Abstract, references, and article information
View Article: PDF

[4] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part II: Nonlinear left-invariant diffusions on invertible orientation scores. Quart. Appl. Math. 68 (2010) 293-331. MR 2663002.
Abstract, references, and article information
View Article: PDF

[5] A. Bourget, T. McMillen and A. Vargas. Interlacing and nonorthogonality of spectral polynomials for the Lamé operator. Proc. Amer. Math. Soc. 137 (2009) 1699-1710. MR 2470828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Remco Duits and Markus van Almsick. The explicit solutions of linear left-invariant second order stochastic evolution equations on the 2D Euclidean motion group. Quart. Appl. Math. 66 (2008) 27-67. MR 2396651.
Abstract, references, and article information
View Article: PDF

[7] Joseph B. Keller. Instability intervals and growth rates for Hill's equation. Quart. Appl. Math. 66 (2008) 191-195. MR 2396657.
Abstract, references, and article information
View Article: PDF

[8] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Carlson. A note on analyticity and Floquet isospectrality. Proc. Amer. Math. Soc. 134 (2006) 1447-1449. MR 2199191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dingbian Qian. Large amplitude periodic bouncing for impact oscillators with damping. Proc. Amer. Math. Soc. 133 (2005) 1797-1804. MR 2120280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dimitar K. Dimitrov and Walter Van Assche. Erratum to ``Lamé differential equations and electrostatics''. Proc. Amer. Math. Soc. 131 (2003) 2303-2303. MR 1963782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dimitar K. Dimitrov and Walter Van Assche. Lamé differential equations and electrostatics. Proc. Amer. Math. Soc. 128 (2000) 3621-3628. MR 1709747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. H. Mahmoud. Partial differential equations with matricial coefficients and generalized translation operators. Trans. Amer. Math. Soc. 352 (2000) 3687-3706. MR 1650030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fritz Gesztesy and Rudi Weikard. Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - an analytic approach. Bull. Amer. Math. Soc. 35 (1998) 271-317. MR 1638298.
Abstract, references, and article information
View Article: PDF

[16] Min-Jei Huang. The first instability interval for Hill equations with symmetric single well potentials. Proc. Amer. Math. Soc. 125 (1997) 775-778. MR 1363425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Allan M. Krall. Spectral analysis for the generalized Hermite polynomials . Trans. Amer. Math. Soc. 344 (1994) 155-172. MR 1242783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William C. Connett, Clemens Markett and Alan L. Schwartz. Product formulas and convolutions for angular and radial spheroidal wave functions . Trans. Amer. Math. Soc. 338 (1993) 695-710. MR 1104199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. O. Farid. Spectral properties of perturbed linear operators and their application to infinite matrices . Proc. Amer. Math. Soc. 112 (1991) 1013-1022. MR 1057943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. H. Erbe. Stability results for periodic second order linear differential equations . Proc. Amer. Math. Soc. 93 (1985) 272-276. MR 770535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF

[23] Harry Hochstadt. On a Hill's equation with double eigenvalues . Proc. Amer. Math. Soc. 65 (1977) 373-374. MR 0445059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wallace Goldberg. Necessary and sufficient conditions for determining a Hill's equation from its spectrum. Bull. Amer. Math. Soc. 81 (1975) 423-424. MR 0367357.
Abstract, references, and article information   
View Article: PDF

[25] Wallace Goldberg. On the determination of a Hill's equation from its spectrum. Bull. Amer. Math. Soc. 80 (1974) 1111-1112. MR 0364726.
Abstract, references, and article information   
View Article: PDF

[26] Rudolph E. Langer. On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order . Trans. Amer. Math. Soc. 34 (1932) 447-480. MR 1501648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rudolph E. Langer. On the asymptotic solutions of ordinary differential equations, with an application to the Bessel functions of large order . Trans. Amer. Math. Soc. 33 (1931) 23-64. MR 1501574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. H. McDonald. The differential equation of the elliptic cylinder . Trans. Amer. Math. Soc. 29 (1927) 647-682. MR 1501409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wilson Lee Miser. On multiform solutions of linear differential equations having elliptic function coefficients . Trans. Amer. Math. Soc. 17 (1916) 109-130. MR 1501032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia